Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Julio

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral
  1. No hairloss here. 2 months into my tour of 'tane
  2. I asked my pharmacist and my ex-girlfriend who is a pharmacist and they said Beta-Carotene is okay while on the 'Tane. I take Usana's Essentials.
  3. That Cetaphil Cream helps me with the redness.
  4. Ahh I see. And isn't being on accutane like 300,000 IU? yeah...I don't think 400 will hurt me too bad. I'm throwing out this protein powder though!
  5. So I'm on 80mg/daily of 'Tane. I got back from working out and I had ran out of my Vitamin A-free protein shake. I grabbed an older one and I didn't look at the label (stupid, I know). It has 50% of my daily intake reccomended dosage of Vitamin A. Should I go to the hospital? I took a 40mg pill in the morning.
  6. Well since you called me out... It's done wonders for me. i'm on day 50 and it's pretty much cleared out my acne. I have scarring and the pink hue to my skin, but other than that it's worked wonders. I haven't gone psycho. Worst side effect is the dry lips but its very managable with Aquaphor. Oh and I have the "rash" but that's very treatable with some lotion.
×